Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 11, NWS St. Louis, MO

February 11, 2009Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at Feb 11, 2009, 10:54 AM CST for Reynolds County, Missouri. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2009, 10:54 AM CST (16:54 UTC)
Expired
Feb 12, 2009, 8:25 PM CST
In force
34 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7).

Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 111654
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1054 AM CST WED FEB 11 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY

.THIS FLOOD WARNING IS BASED ON 1.5 INCHES OF RAIN IN THE PAST 24
HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-121654-
/O.NEW.KLSX.FL.W.0011.090211T1658Z-090214T1000Z/
/ANNM7.1.ER.090211T1658Z.090212T0600Z.090213T1000Z.NO/
1054 AM CST WED FEB 11 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER NEAR ANNAPOLIS.
* UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM WEDNESDAY THE STAGE WAS 7.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE LATER THIS MORNING 
  AND CONTINUE TO RISE TO NEAR 11.0 FEET LATE TONIGHT.
* IMPACT...AT 8.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/12  02/13  02/14  02/15  02/16

BLACK RIVER
  ANNAPOLIS         8    7.9       10.0    7.9    6.9    6.2    5.6
4 follow-up statements
000 
WGUS83 KLSX 120126
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
726 PM CST WED FEB 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF PRECIPITATION THE 
PAST 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-130126-
/O.EXT.KLSX.FL.W.0011.000000T0000Z-090214T0508Z/
/ANNM7.1.ER.090211T1633Z.090212T0600Z.090213T0508Z.NO/
726 PM CST WED FEB 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL FRIDAY EVENING.
* AT  6:15 PM WEDNESDAY THE STAGE WAS 10.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 11.0 FEET BY MIDNIGHT TONIGHT. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY LATE EVENING.
* IMPACT...AT 8.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/12  02/13  02/14  02/15  02/16

BLACK RIVER
  ANNAPOLIS         8  10.62      10.2    7.1    5.0    4.4    4.0
000 
WGUS83 KLSX 120427
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CST WED FEB 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 


.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 2 INCHES OF PRECIPITATION
OVER THE PAST 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-130427-
/O.EXT.KLSX.FL.W.0011.000000T0000Z-090214T0200Z/
/ANNM7.1.ER.090211T1633Z.090212T0145Z.090213T0200Z.NO/
1027 PM CST WED FEB 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 PM WEDNESDAY THE STAGE WAS 10.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY EVENING.
* IMPACT...AT 8.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/12  02/13  02/14  02/15  02/16

BLACK RIVER
  ANNAPOLIS         8  10.49       9.6    7.0    5.0    4.4    4.0
000 
WGUS83 KLSX 121522
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
922 AM CST THU FEB 12 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 1.5 TO 2.5 INCHES OF PRECIPITATION 
ACROSS THE BLACK RIVER BASIN OVER THE PAST 48 HOURS WITH NO 
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-131522-
/O.EXT.KLSX.FL.W.0011.000000T0000Z-090213T1527Z/
/ANNM7.1.ER.090211T1633Z.090212T0145Z.090212T1527Z.NO/
922 AM CST THU FEB 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM THURSDAY THE STAGE WAS 8.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* IMPACT...AT 8.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/13  02/14  02/15  02/16  02/17

BLACK RIVER
  ANNAPOLIS         8    8.19       5.9    5.0    4.5    4.2    4.0
000 
WGUS83 KLSX 130225
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
825 PM CST THU FEB 12 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY


.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-130255-
/O.CAN.KLSX.FL.W.0011.000000T0000Z-090213T1527Z/
/ANNM7.1.ER.090211T1633Z.090212T0145Z.090212T1537Z.NO/
825 PM CST THU FEB 12 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* AT  7:15 PM THURSDAY THE STAGE WAS 6.9 FEET. 
* FELL BELOW FLOOD STAGE AT  9:37 AM THURSDAY.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.6 FEET BY SATURDAY 
  MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/13  02/14  02/15  02/16  02/17

BLACK RIVER
  ANNAPOLIS         8   6.93       6.0    4.6    4.0    3.7    3.6

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 11, 6:21 AM CST, 4 hours 33 minutes earlier.

Area forecast discussion, Feb 11, 6:21 AM CST, 4 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
621 AM CST WED FEB 11 2009

.DISCUSSION...
/228 AM CST WED FEB 11 2009/
LOW PRESSURE RAPIDLY DEEPENING AS IT MOVES NORTHEAST...BISECTING THE
CWA. IMPRESSIVE WARM CONVEYOR BELT CONTINUES TO BRING MODERATE AND
HEAVY RAINFALL TO MUCH OF THE CWA EARLY THIS MORNING. FLOOD WATCH
WILL CONTINUE UNTIL NOON...WITH THE EXPECTATION OF ALL THE THUNDER
MOVING EAST OF THE CWA...WITH ONLY DEFORMATION RAIN TO CONTEND
WITH FOR THE AFTERNOON. HAVE ADDED A MIX OF SNOW THIS AFTERNOON AS
ADDITIONAL COOLING OF THE ATMOSPHERE TAKES PLACE AS THE 500MB LOW
PASSES OVERHEAD. DAYSHIFT WILL NEED TO NOWCAST THIS IF TRANSITION
BEGINS TO UNFOLD. WIND ADVISORY STILL LOOKS TO BE ON TRACK AS LOW
PULLS AWAY THIS AFTERNOON.

DRY WEATHER AND SLIGHTLY WARMER THAN NORMAL TEMPERATURES EXPECTED
THURSDAY INTO FRIDAY...BEFORE NEXT SYSTEM AFFECTS THE AREA FRIDAY
NIGHT. LITTLE CHANGE MADE HERE AS MODEL GUIDANCE CONTINUES TO
INDICATE A FAST MOVING SHORTWAVE AND SURFACE LOW MOVING EAST ACROSS
THE CWA. ULTIMATE TRACK OF THIS SYSTEM WILL DICTATE HOW MUCH SNOW
VS. RAIN WE SEE OUT OF THIS SYSTEM. APPEARS BEST CHANCE OF
ACCUMULATION WILL BE ACROSS NORTHERN STRETCHES OF THE CWA.

CVKING

&&

.AVIATION...
/543 AM CST WED FEB 11 2009/
FOR THE 12Z TAFS...
WIDESPREAD PRECIPITATION AND LOW CIGS WILL AFFECT ALL TAF SITES
TODAY. ONE SURFACE LOW IS CURRENTLY PASSING JUST SOUTH OF THE STL
METRO. A SECOND SURFACE LOW IS ALSO FCST TO TRACK VERY CLOSE TO
THE METRO AREA DURING THE DAY. DEPENDING ON THE EXACT TRACK OF THE
LOW WILL DETERMINE THE WINDS IN THE STL METRO AREA...THEREFORE
CONFIDENCE IN THE WIND FCST FOR KSTL AND KSUS IS LOW. CIGS HAVE
LOWERED SIGNIFICANTLY THE PAST COUPLE OF HOURS OVER THE STL METRO
TAF SITES. EXPECT THESE TO LAST A FEW HOURS BEFORE RISING LATER
THIS MORNING. THE DEFORMATION ZONE PRECIPITATION SHIELD IS FCST TO
AFFECT THE ENTIRE AREA TODAY. THE PRECIPITATION COULD MIX WITH OR
CHANGE OVER TO SNOW AT KUIN LATER THIS AFTERNOON...THE CHANCE FOR
THIS IS SMALL...SO DID NOT INCLUDE IT. THE WINDS SHOULD VEER TO
THE NORTHEAST AS THE SECOND LOW APPROACHES BEFORE BACKING TO THE
WNW LATE MORNING OR EARLY AFTERNOON. AS THE LOW PASSES BY AND
STRENGTHENS...THE WINDS WILL INCREASE AND GUST UPWARDS OF 35 KTS
THIS AFTERNOON. CIGS SHOULD BREAK DURING THE EVENING AS THE WINDS
DIMINISH. WEDNESDAY NIGHT AND THURSDAY SHOULD BE QUIET.

MILLER

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     LINCOLN-MADISON-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-
     REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
     STE. GENEVIEVE-WARREN-WASHINGTON.

     WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CRAWFORD-IRON-
     JEFFERSON-MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-
     WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR BOND IL-BROWN IL-
     CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

     WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR BOND IL-CLINTON
     IL-FAYETTE IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Feb 11, 5:33 AM CST, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
533 AM CST WED FEB 11 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
533 AM CST WED FEB 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAIN ALONG WITH A FEW THUNDERSTORMS ARE EXPECTED TO CONTINUE
THIS MORNING. A FLASH FLOOD WATCH WILL CONTINUE UNTIL NOON OVER
MOST OF THE AREA. AS COLDER AIR MOVES INTO THE REGION THERE IS A
CHANCE OF SNOW MAINLY OVER NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS THIS AFTERNOON. A DUSTING OF SNOW ACCUMULATION IS POSSIBLE.

WINDY CONDITIONS ARE ALSO EXPECTED TODAY...WITH OCCASIONAL GUSTS
IN THE 40 TO 50 MPH RANGE. A WIND ADVISORY IS IN EFFECT FOR PARTS
OF SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF SNOW FRIDAY NIGHT ACROSS NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS. THERE IS SOME POTENTIAL FOR ACCUMULATING
SNOW WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OR ANY FLOODING
TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GKS

In the hours before

Local storm report, Feb 11, 8:28 AM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      NASHVILLE               38.35N  89.38W
02/11/2009                   WASHINGTON         IL   LAW ENFORCEMENT

            ROADS CLOSED IN NASHVILLE.

&&

EVENT NUMBER LSX0901482

BRITT
Local storm report, Feb 11, 8:32 AM CST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
832 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      7 E FREDERICKTOWN       37.56N  90.17W
02/11/2009                   MADISON            MO   LAW ENFORCEMENT

            COUNTY ROAD 248 WASHED OUT...EXACT TIME UNKNOWN.

&&

EVENT NUMBER LSX0901484

BRITT
Local storm report, Feb 11, 8:34 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0808 AM     HEAVY RAIN       DITTMER                 38.33N  90.68W
02/11/2009  E2.50 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901485

MILLER
Local storm report, Feb 11, 8:37 AM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0825 AM     HEAVY RAIN       OAKVILLE                38.44N  90.32W
02/11/2009  E2.40 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            INTERSECTION OF TELEGRAPH AND CLIFF CAVE

&&

EVENT NUMBER LSX0901486

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 10:47 PM CSTFlash Flood WarningLSXCole3 hr
Feb 11, 12:17 AM CSTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis6 hr
Feb 11, 12:44 AM CSTFlash Flood WarningLSXSaint Louis, City of Saint Louis5 hr
Feb 11, 2:29 AM CSTSevere Thunderstorm WarningLSXMadison27 min
Feb 11, 2:49 AM CSTRiver Flood WarningLSXJefferson32 hr
Feb 11, 10:27 AM CSTRiver Flood WarningLSXFranklin72 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.